| Model Number |
TJF-150 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A root cause could not be identified.Based on the results of the investigation: olympus could not identify the foreign material.It was presumed that foreign material remained because reprocessing deviated from instruction for use (ifu).Olympus could not identify the foreign material from provided information.It was presumed from the provided information that the foreign material remained because reprocessing deviated from ifu.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the duodenovideoscope exhibited the forceps elevator wire pipe had foreign objects.There was no patient involvement.